# SDR AALA202004209009

- Difficulty date: April 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 26,890 hours, 11,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - RIGHT EXTERIOR EMERGENCY SLIDE LIGHT INOPERATIVE.  RELAMPED, NO HELP.  REMOVED AND REPLACED POWER SUPPY (M1671) PER AMM 33-51-06, OPERATIONAL CHECKS GOOD.
